Alert archive / Tennessee / Wind Advisories in 2015
Wind Advisory 6, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Apr 3, 2015, 3:56 AM EDT for 33 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia. It took effect at Apr 3, 2015, 11:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2015, 3:56 AM EDT (07:56 UTC)
- In effect from
- Apr 3, 2015, 11:00 AM EDT
- Expired
- Apr 3, 2015, 10:29 PM EDT
- In force
- 11 hr
- Issued by
- NWS Morristown, TN
All 42 counties
Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
067 WWUS74 KMRX 030756 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 356 AM EDT FRI APR 3 2015 ...WINDY CONDITIONS FOR TODAY AND TONIGHT... | .A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY TODAY AND INTO THE MID-ATLANTIC STATES TONIGHT. THE TIGHTENING PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCE WINDY CONDITIONS AREA-WIDE FOR THIS AFTERNOON THROUGH EARLY SATURDAY MORNING. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-031600- /O.NEW.KMRX.WI.Y.0006.150403T1500Z-150404T0600Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 356 AM EDT FRI APR 3 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 2 AM EDT /1 AM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 2 AM EDT /1 AM CDT/ SATURDAY. * EVENT...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. * TIMING...SOUTHWEST WINDS BETWEEN 5 AND 15 MPH EARLY THIS MORNING WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 40 MPH IN THE AFTERNOON...AND CONTINUE THROUGH THE EVENING. * IMPACTS...MOTORISTS SHOULD BE EXTRA CAUTIOUS TO CROSS WINDS WHEN TRAVELING THIS AFTERNOON AND EVENING...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
2 follow-up statements
911 WWUS74 KMRX 031911 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 311 PM EDT FRI APR 3 2015 ...WINDY CONDITIONS THROUGH THIS EVENING... .A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY AND MID-ATLANTIC STATES TONIGHT. THE TIGHTENING PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCE WINDY CONDITIONS THROUGH EARLY SATURDAY MORNING. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-040600- /O.CON.KMRX.WI.Y.0006.000000T0000Z-150404T0600Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 311 PM EDT FRI APR 3 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY... * EVENT...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS EVENING. * TIMING...WINDY CONDITIONS THROUGH THE EVENING ARE EXPECTED TO DECREASE AFTER MIDNIGHT BEHIND A COLD FRONT. AFTER MIDNIGHT...WINDS WILL DECREASE TO 10 TO 20 MPH IN MOST SPOTS. * IMPACTS...MOTORISTS SHOULD BE EXTRA CAUTIOUS TO CROSS WINDS WHEN TRAVELING EVENING...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
990 WWUS74 KMRX 040229 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1029 PM EDT FRI APR 3 2015 ...GUSTY WINDS DIMINISHING... .WINDS ACROSS THE AREA HAVE DIMINISHED IN STRENGTH THIS EVENING BEHIND A FRONT THAT HAS MOVED THROUGH. WINDS COULD STILL GET UP TO 10 TO 20 MPH OVERNIGHT, BUT ARE EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-040330- /O.CAN.KMRX.WI.Y.0006.000000T0000Z-150404T0600Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 1029 PM EDT FRI APR 3 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. .WINDS ACROSS THE AREA HAVE DIMINISHED IN STRENGTH THIS EVENING BEHIND A FRONT THAT HAS MOVED THROUGH. WINDS COULD STILL GET UP TO 10 TO 20 MPH OVERNIGHT, BUT ARE EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:36 AM EDT, 20 minutes earlier.
Area forecast discussion, Apr 3, 3:36 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
336 AM EDT FRI APR 3 2015
.SHORT TERM (TODAY THROUGH SATURDAY)...A STATIONARY FRONT WILL
REMAIN ACROSS KENTUCKY TODAY. A SERIES OF JETS MOVING ACROSS THE
LOWER OHIO VALLEY WILL PRODUCE PRESSURE FALLS OVER THE LOWER OHIO/
TENNESSEE VALLEYS TODAY INCREASING THE PRESSURE GRADIENT. THE TIGHT
PRESSURE GRADIENT WILL PRODUCE WINDY SOUTHWESTERLY WINDS OVER THE
REGION WITH GUSTS UP TO 35 MPH DURING THE AFTERNOON. HAVE ISSUED A
WIND ADVISORY AREA-WIDE.
THE STRONG LOW-LEVEL JET IS IN RESPONSE TO PRESSURE FALLS
ASSOCIATED WITH STRONG DIVERGENCE ALOFT OVER THE OHIO VALLEY. A
SHORT-WAVE WILL MOVE ALONG THE STATIONARY FRONT BOUNDARY. THE
ASSOCIATED CYCLOGENESIS WILL QUICKLY MOVE ALONG THE BOUNDARY WITH
ASSOCIATED FRONTAL BOUNDARY/PRE-FRONTAL TROUGH PULLING THROUGH THE
AREA LATE TODAY AND EVENING.
THE FAVORABLE JET WILL ENHANCE THE FRONTO-GENETIC FORCING ALONG THE
FRONTAL BOUNDARY.
AIR-MASS AHEAD OF THE SYSTEM WILL BECOME MODERATELY UNSTABLE OVER
MIDDLE TENNESSEE WITH CAPES OF 1000-1500 J/KG. THE STRONG JET WILL
ALSO INCREASE THE SHEAR OVER THE TENNESSEE VALLEY ALLOWING FOR
LONGER-LIVED STRONG UPDRAFTS TO DEVELOP WITH A SQUALL LINE OF
STORMS ANTICIPATED OVER MIDDLE TENNESSEE/ALABAMA IN THE AFTERNOON.
THIS LINE OF STORMS WILL MOVE QUICKLY NORTHEAST INTO AREA THIS
EVENING. MAIN CONCERN WILL BE DAMAGING WINDS...MARGINAL SEVERE HAIL
AND HEAVY DOWNPOURS...BUT CAN NOT RULE AN ISOLATED TORNADO DUE TO
THE SHEAR...BUT LCL HEIGHTS ARE HIGH WHICH WILL INHIBIT FAVORABLE
RFD. DUE EXPECT A WATCH TO BE ISSUED FOR THE REGION LATE
TODAY/EVENING.
RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA FOR FRIDAY WITH DRIER
AIR AND COOLER TEMPERATURES.
.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY NIGHT)...FOLLOWING THE
DEPARTURE OF THE EARLY WEEKEND COLD FRONT THE WEATHER PATTERN LOOKS
QUITE NICE. A LARGE SURFACE HIGH BUILDS SLOWLY SOUTH AND EAST ACROSS
THE REGION PROVIDING A BEAUTIFUL...ALBEIT A LITTLE COOL TO
START...EASTER SUNDAY WITH NEARLY FULL SUNSHINE AND HIGHS IN THE
60S. HOWEVER...SPRING SHOWERS AND SOME THUNDER BUILD BACK INTO THE
REMAINDER OF THE LONG TERM FORECAST AS THE SURFACE RIDGE MOVES OFF
SHORE ALLOWING A RETURN FLOW OFF THE GULF OF MEXICO...A FLOW WHICH
NEVER QUITS...PULLING LOW LEVEL MOISTURE INTO THE EASTERN U.S.
THROUGH THE END OF THE WEEK. AN ACTIVE JET STREAM WILL BRING SEVERAL
SHORT WAVE FEATURES ACROSS THE MID SOUTH AND SOUTHERN APPALACHIAN
REGION WHICH WILL ENHANCE LIFT IN AN UNSTABLE ENVIRONMENT. THE
ADVANTAGE OF HAVING A LENGTHY PERIOD OF SOUTHERLY FLOW ALLOWS FOR A
WARMING TREND WHICH BRINGS HIGH TEMPERATURES BACK INTO THE 70S
TUESDAY THROUGH THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 76 47 61 36 / 30 80 10 0
KNOXVILLE MCGHEE TYSON AIRPORT, TN 75 47 58 33 / 30 80 10 0
OAK RIDGE, TN 74 45 59 33 / 40 80 10 0
TRI CITIES AIRPORT, TN 72 45 57 28 / 50 80 10 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 11 AM THIS MORNING TO 2 AM EDT SATURDAY FOR
CHEROKEE-CLAY.
TN...WIND ADVISORY FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 2 AM
EDT /1 AM CDT/ SATURDAY FOR ANDERSON-BLEDSOE-BLOUNT SMOKY
MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-
EAST POLK-GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-
JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW
BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-
NORTHWEST GREENE-NORTHWEST MONROE-RHEA-ROANE-SCOTT TN-
SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
WASHINGTON TN-WEST POLK.
VA...WIND ADVISORY FROM 11 AM THIS MORNING TO 2 AM EDT SATURDAY FOR
LEE-RUSSELL-SCOTT-WASHINGTON-WISE.
&&Hazardous weather outlook, Apr 2, 3:41 PM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 341 PM EDT THU APR 2 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-031945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 341 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE FRIDAY AND FRIDAY EVENING...MAINLY FOR ALL BUT EXTREME NORTHEASTERN AREAS... A SQUALL LINE OF THUNDERSTORMS WILL DEVELOP ACROSS MIDDLE TENNESSEE AND EASTERN KENTUCKY FRIDAY AFTERNOON. THIS LINE OF STORMS WILL MOVE EAST TO SOUTHEAST INTO THE PLATEAU AND SOUTHWESTERN VIRGINIA BY LATE AFTERNOON OR EARLY EVENING...THEN ACROSS THE REST OF THE AREA BY AROUND MIDNIGHT. THE MAIN CONCERN FOR THIS LINE OF STORMS WILL BE DAMAGING WINDS...SMALL HAIL...AND LOCALLY HEAVY DOWNPOURS. HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY AFTERNOON AND EVENING. TG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:01 PM EDT | Special Weather Statement | MRX | Scott | 44 min |
| Apr 2, 8:51 PM EDT | Special Weather Statement | MRX | Scott | 24 min |
| Apr 3, 6:05 PM EDT | Special Weather Statement | MRX | Claiborne, Hancock, Hawkins | 55 min |
| Apr 3, 7:07 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane | 53 min |
| Apr 3, 7:10 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 50 min |
| Apr 3, 7:35 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Greene, Hamblen, Hancock, Hawkins, Sullivan and 1 more | 40 min |
| Apr 3, 7:54 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 51 min |
Nearby
Wind Advisories in Tennessee, 2015Wind Advisories in Virginia, 2015Wind Advisories in North Carolina, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.